MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV(USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.5PDL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device's cannula flange was tore easily.The customer indicated no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: six devices were received for evaluation.The reported event was confirmed.A visual inspection was performed and it was observed each one of cannulas presented a broken eyelet.The device history record (dhr) was reviewed and no discrepancies were found.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key7571135
Report Number2936999-2018-00372
Device Sequence Number2514929
Product Code JOH
UDI-Device Identifier20884522026731
UDI-Public20884522026731
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K945513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Model Number5.5PDL
Device Catalogue Number5.5PDL
Device Lot Number13J0616JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;